MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC PEG 24 PERCUTANEOUS ENDOSCOPIC GASTROSTOMY SET - PULL; TUBE, GASTROINTESTINAL (AND ACCESSORIES)

WILSON-COOK MEDICAL INC PEG 24 PERCUTANEOUS ENDOSCOPIC GASTROSTOMY SET - PULL; TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Catalog Number PEG-24-PULL-I-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the pictures provided in response to this report because the product said to be involved was not provided to cook for evaluation.Per the photo provided we can see the lidstock with the label that has the rpn/lot number that matches the report.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and photos describing the event.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all peg 24 percutaneous endoscopic gastrostomy set - pull are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
In preparation for a peg placement, the physician chose a peg 24 percutaneous endoscopic gastrostomy set: pull.While opening the kit, the trocar cannula was found faulty and the trocar needle plastic sheath was torn.This occurred prior to use; there was no impact to the patient.

Brand Name
PEG 24 PERCUTANEOUS ENDOSCOPIC GASTROSTOMY SET - PULL
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23527292
Report Number1037905-2025-00760
Device Sequence Number18427211
Product Code KNT
UDI-Device Identifier00827002227576
UDI-Public(01)00827002227576(17)271218(10)W4898553
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K920703
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPEG-24-PULL-I-S
Device Lot NumberW4898553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown